# SDR IKBR2021072200030

- Difficulty date: July 20, 2021
- Submitted: July 22, 2021
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N210SU
- Make and model: Cessna 172S
- Aircraft serial: 172S12431
- Aircraft time: 710 hours
- System (JASC): 2437 · DC Indicating System
- Part: Interface Unit
- Part number: 0110368200
- Part serial: 497003704
- Condition: Defective
- Location: Zone 100
- Part time: 710 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ALTERNATOR SYSTEM WAS SHOWING A DISCHARGE ON THE GARMIN G1000 DISPLAY DESPITE THE ALTERNATOR AND ALTERNATOR CONTROL UNIT FUNCTIONING PROPERLY.  AFTER TROUBLESHOOTING IT WAS DETERMINED THAT THE GARMIN GEA71B (P/N 011-03682-0, S/N 497003704) AIRFRAME INTERFACE WAS THE PROBLEM.  REPLACING IT WITH NEW P/N 011-03682-00, S/N 497006150 CORRECTED THE PROBLEM.
